Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Swelling over hands and feet post intake of contraceptives - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   I've been taking Loestrin 24 for a couple of months now with no real problems until now. I started my period a couple of days ago. I'm a XXX and have noticed over the past couple of days that my hands and feet are swelling during my rehearsals. The swelling goes away after the activity has stopped for a little while. Is this something to be concerned about?
Doctor :   Hi
User :   Hi
Doctor :   May I know your age?
User :   22
Doctor :   Do you have pain?
Doctor :   Do you find any colour changes?
User :   No other symptoms...just the swelling
Doctor :   For how long does these symptoms last?
User :   It's pretty much back to normal within an hour or two after my rehearsals
Doctor :   Do you have symptoms like palpitations, breathing difficult?
Doctor :   Have you lost weight recently?
User : I other symptons...just the swelling
User :   No weight loss
Doctor :   Do you have any other medical illness such as diabetes/hypertension?
User :   No
Doctor :   Have you had similar symptoms in the past?
User :   Not really
Doctor :   Ok
Doctor :   Let me brief you.
Doctor :   Your symptoms is not related to the birth control pill that you are using.
Doctor :   Its probably more of local problem and is not of concern as you do not have any other associated symptoms.
User :   I have read that swelling could be a possible side effect of this drug
Doctor :   The important side effects of these drugs are nausea, vomiting stomach cramps, breast pain and tenderness.
Doctor :   Hair growth or loss,
Doctor :   menstrual irregularities, appetite changes,
Doctor :   Chest pain,
Doctor :   Symptoms of venous thrombosis and so on.
User :   Never mind...this is totally worthless!
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor